# SDR BB05093

- Difficulty date: October 19, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Transducer
- Part number: 38760355
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2, FLL-PHL: APU FAILED IN FLIGHT, WHILE THE RIGHT GENERATOR SYSTEM WAS ALREADY ON MEL.  DIVERTED TO CLT.  NO OTHER DIFFICULTIES.  MAINTENANCE REPLACED THE APU INLET PRESSURE TRANSDUCER AND THE RIGHT IDG, CLEARING BOTH THE APU AND GENERATOR SYSTEMS.
